# SDR ASAA2015080612761

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,752 hours, 10,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 13608
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 19,526 hours, 6,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT LLUMINATES ON RECALL, GOES OUT WITH MASTER CAUTION RESET IAW QRH.  ACFR GROUNDED.  R & R LT TEMPERATURE CONTROL VALVE REF AMM 21-51-10.  OPS CK OK.
